# SDR AALA202103159024

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 28,637 hours, 11,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misaligned
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REQUEST L1 DOOR SLIDE PACK BE INSPECTED FOR CORRECT INSTALLATION. INSPECTED L1 DOOR SLIDE PACK. FOUND DEPLOY CORD COVER MISS ALIGNED. SECURED COVER PER AMM 25-66-00.
